MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 40MM BRNG STD; SHOULDER PROSTHESIS

ZIMMER BIOMET, INC. CR PROLONG 40MM BRNG STD; SHOULDER PROSTHESIS
Catalog Number 110031421
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was a revision approximately 2 months ago due to a possibility of disassociation, from a device that was implanted approximately 9 months ago.Liner was found loose in capsule and removed as well as the tray.During the revision it was noted that there was no apparent damage to glenosphere.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: a1; a2; a3; a4; b7; d4; h2; h4.An investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; h3; h6; h11 the reported event could not be confirmed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right shoulder reverse shoulder arthroplasty exhibits anterior subluxation of the humerus/humeral component.Close proximity of the inferior humeral tray with the glenosphere may suggest possibility of liner damage or disassociation but is not conclusive.Visual examination of the returned devices identified the bearing returned has wear on the non-working surface as well as a gouge on the working surface.The outer diameter and the locking features of the bearing are also damaged.The tray has some damage near the area where the bearing would lock in.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately 7 months post-implantation due to liner disassociation.During follow-up, liner disassociation was suspected and a revision was scheduled.Intra-operatively, the liner was found loose within the capsule and was easily removed with forceps.The tray was removed as well.The glenosphere showed no apparent damage.Trialing was performed with a +0 liner, after which a +3 liner was requested for re-implantation, and the wound was closed.Attempts have been made and no further information has been provided.

Brand Name
CR PROLONG 40MM BRNG STD
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23294158
Report Number0001822565-2025-03744
Device Sequence Number17365866
Product Code PHX
UDI-Device Identifier00887868231520
UDI-Public(01)00887868231520(17)291003(10)66891075
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031421
Device Lot Number66891075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer12/23/2025
03/13/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/22/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight95 KG